Skip to main content

Publications

Journal articles

Bird, TS 1973, 'Evaluation of attenuation from lossless triangular-finite-element solutions for inhomogeneously filled guiding structures', Electronics Letters, vol. 9, no. 25, pp. 590-592.
View/Download from: Publisher's site
View description>>

Cridland, L, Bakoss, SL & Burfitt, AJ 1973, 'MEASUREMENT OF STRAINS IN A HIGH-RISE REINFORCED CONCRETE BUILDING.', pp. 183-189.
View description>>

Loganathan, P & Burau, RG 1973, 'Sorption of heavy metal ions by a hydrous manganese oxide', Geochimica et Cosmochimica Acta, vol. 37, no. 5, pp. 1277-1293.
View/Download from: Publisher's site
View description>>

Shannon, AG & Bernstein, L 1973, 'The Jacobi-Perron algorithm and the algebra of recursive sequences', Bulletin of the Australian Mathematical Society, vol. 8, no. 2, pp. 261-277.
View/Download from: Publisher's site
View description>>

Waldron, KJ 1973, 'A study of overconstrained linkage geometry by solution of closure equations - Part 1. Method of study', Mechanism and Machine Theory, vol. 8, no. 1, pp. 95-104.
View/Download from: Publisher's site
View description>>

Winterkorn, HF, Christensen, RW, Das, B, Wischmeier, WH, Meyer, LD, Akky, MR, Shen, CK, Arulanandan, K, Sargunam, A, Loganathan, P, Krone, RB & Paaswell, RE 1973, 'SOIL EROSION: CAUSES AND MECHANISMS; PREVENTION AND CONTROL.', Highw Res Bd, Spec Rep, no. 135.
View description>>